MAUDE Adverse Event Report: PHILIPS NORTH AMERICA LLC FR2+ DEFIB, TEXT, FRENCH, EXCHANGE; AED

PHILIPS NORTH AMERICA LLC FR2+ DEFIB, TEXT, FRENCH, EXCHANGE; AED
Model Number 861459
Medical Device Problem Code Failure to Deliver Shock/Stimulation (1133)
Health Effect - Clinical Code Cardiac Arrest (1762)
Date of Event 04/10/2022
Type of Reportable Event Death
Event or Problem Description
The user is disagreeing with the "no shock advised" notification given by the device during a patient use event.The emergency response team arrived n scene and with their own equipment, delivered 6 shocks.The patient did not survive.

Brand Name
FR2+ DEFIB, TEXT, FRENCH, EXCHANGE
Common Device Name
AED
Manufacturer (Section D)
PHILIPS NORTH AMERICA LLC
22100 bothell everett highway
bothell WA 98021
Manufacturer (Section G)
PHILIPS NORTH AMERICA LLC
22100 bothell everett highway
bothell WA 98021
Manufacturer Contact
dana tackett
22100 bothell everett highway
bothell, WA 98021
9095703538
MDR Report Key14686266
Report Number3030677-2022-03000
Device Sequence Number5410786
Product Code MKJ
UDI-Device Identifier00884838050396
UDI-Public00884838050396
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K051632
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number861459
Device Catalogue NumberM3861-RFABF
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2022
Supplement Date Received by Manufacturer09/07/2022
10/31/2022
Initial Report FDA Received Date06/14/2022
Supplement Report FDA Received Date09/07/2022
10/31/2022
Date Device Manufactured03/01/2004
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown